Econometrica: Jul 1963, Volume 31, Issue 3
The Matrix Multiplier and Distributed Lags
D. V. T. BearA nonnegative, finite distributed-lag model of the matrix multiplier is shown to be stable under exactly those conditions which impart stability to the first-order form of the model. Sufficient conditions on the first-order model are extended to cover the higher-order case. It is shown that a distributed-lag matrix multiplier is stable if, and only if, its corresponding first-order aggregation is also stable.
Log In To View Full Content